# SDR AALA202308291209

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N465AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11153
- Aircraft time: 2,588 hours, 718 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Sticking
- Location: Girt Bar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4L WILL NOT ARM. LUBRICATED GIRT BAR FITTINGS ON FLOOR OF 4L DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
